We prove reducibility of a class of quasi-periodically forced linear equations of the form ∂tu−∂x∘(1+a(ωt,x))u+(ωt)u=0x∈:=ℝ/2πℤ, where u=u(t,x),a is a small, C∞ function,  is a pseudo-differential operator of order −1, provided that ω∈ℝν satisfies appropriate non-resonance conditions. Such PDEs arise by linearizing the Degasperis–Procesi (DP) equation at a small amplitude quasi-periodic function. Our work provides a first fundamental step in developing a KAM theory for perturbations of the DP equation on the circle. Following [3], our approach is based on two main points: first a reduction in orders based on an Egorov type theorem then a KAM diagonalization scheme. In both steps the key difficulties arise from the asymptotically linear dispersion law. In view of the application to the nonlinear context we prove sharp tame bounds on the diagonalizing change of variables. We remark that the strategy and the techniques proposed are applicable for proving reducibility of more general classes of linear pseudo differential first order operators.

Feola, R., Giuliani, F., Procesi, M. (2019). Reducibility for a class of weakly dispersive linear operators arising from the Degasperis–Procesi equation. DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 16(1), 25-94 [10.4310/DPDE.2019.v16.n1.a2].

Reducibility for a class of weakly dispersive linear operators arising from the Degasperis–Procesi equation

FEOLA, ROBERTO;Giuliani, Filippo;Procesi, M.
2019-01-01

Abstract

We prove reducibility of a class of quasi-periodically forced linear equations of the form ∂tu−∂x∘(1+a(ωt,x))u+(ωt)u=0x∈:=ℝ/2πℤ, where u=u(t,x),a is a small, C∞ function,  is a pseudo-differential operator of order −1, provided that ω∈ℝν satisfies appropriate non-resonance conditions. Such PDEs arise by linearizing the Degasperis–Procesi (DP) equation at a small amplitude quasi-periodic function. Our work provides a first fundamental step in developing a KAM theory for perturbations of the DP equation on the circle. Following [3], our approach is based on two main points: first a reduction in orders based on an Egorov type theorem then a KAM diagonalization scheme. In both steps the key difficulties arise from the asymptotically linear dispersion law. In view of the application to the nonlinear context we prove sharp tame bounds on the diagonalizing change of variables. We remark that the strategy and the techniques proposed are applicable for proving reducibility of more general classes of linear pseudo differential first order operators.
Feola, R., Giuliani, F., Procesi, M. (2019). Reducibility for a class of weakly dispersive linear operators arising from the Degasperis–Procesi equation. DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 16(1), 25-94 [10.4310/DPDE.2019.v16.n1.a2].
File in questo prodotto:
File Dimensione Formato  
FGPreducibility.pdf

accesso aperto

Tipologia: Documento in Post-print
Licenza: DRM non definito
Dimensione 658.25 kB
Formato Adobe PDF
658.25 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/346438
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 7
  • ???jsp.display-item.citation.isi??? 6
social impact